# SDR 96ZZZM1333

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350AD
- Make and model: Dorner DO328100
- Aircraft serial: 3050
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

A RETREADED TIRE WAS INSTALLED IN THE NR 4 MAIN POSITION.  THE AIRCRAFT DEPARTED HOT AND ARRIVED IN DFW.  ON THE NEXT TAKEOFF DEPARTING DFW, THE TREAD DEPARTED THE NR 4 MAN TIRE DESTROYING THE RIGHT MAIN LANDING GEAR DOOR AND TORE THE BRAKE LINES OFF BOTH RIGHT BRAKES.  THE PILOT ABORTED THE TAKEOFF AND TAXIED BACK IN WITHOUT FURTHER INCIDENT.  THE TIRE WAS CHANGED AT DFW, THEN THE AIRCRAFT WAS FERRIED TO HOT FOR THE REMAINDER OF THE REPAIRS.  (M)
